# SDR HEEA061763

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Failed
- Location: Flight Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTARY ACTUATOR WILL NOT DISENGAGE.
